RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1986, Volume 31, Issue 4, Pages 801–805 (Mi tvp1691)  

Short Communications

A lemma on «corrected» distributions

L. V. Kiryanova, V. I. Rotar


Full text: PDF file (330 kB)

English version:
Theory of Probability and its Applications, 1987, 31:4, 708–712

Bibliographic databases:

Received: 08.07.1985

Citation: L. V. Kiryanova, V. I. Rotar, “A lemma on «corrected» distributions”, Teor. Veroyatnost. i Primenen., 31:4 (1986), 801–805; Theory Probab. Appl., 31:4 (1987), 708–712

Citation in format AMSBIB
\Bibitem{KirRot86}
\by L.~V.~Kiryanova, V.~I.~Rotar
\paper A lemma on <<corrected>> distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1986
\vol 31
\issue 4
\pages 801--805
\mathnet{http://mi.mathnet.ru/tvp1691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=881592}
\zmath{https://zbmath.org/?q=an:0658.60037|0624.60029}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 31
\issue 4
\pages 708--712
\crossref{https://doi.org/10.1137/1131097}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K866700017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1691
  • http://mi.mathnet.ru/eng/tvp/v31/i4/p801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:129
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020